Advertisement

Controllability of Neutral Differential Equation with Impulses on Time Scales

  • Muslim MalikEmail author
  • Vipin Kumar
Original Research
  • 21 Downloads

Abstract

In this article, we establish the controllability results for time-varying neutral differential equation with impulses on time scales. We also examine the exact controllability results for the integro and corresponding nonlocal problem. Banach fixed point theorem is used to establish the controllability results. In the end, an example is given to illustrate the application of these results.

Keywords

Controllability Neutral differential equation Impulsive condition Time scales 

Mathematics Subject Classification:

93B05 34K40 34K45 34N05 

Notes

Acknowledgements

We are very thankful to the anonymous reviewers and editor for their constructive comments and suggestions which help us to improve the manuscript. The research of second author “Vipin Kumar” is supported by the University Grants Commission (UGC) of India under the research fellowship number 2121540900, Ref. no. 20 / 12 / 2015 (ii) EU-V.

References

  1. 1.
    Benchohra, M., Henderson, J., Ntouyas, S.K.: Impulsive differential equations and inclusions, vol. 2. Hindawi Publishing Corporation, New York (2006)zbMATHGoogle Scholar
  2. 2.
    Bainov, D.D., Simeonov, P.S.: Systems with impulse effect. Ellis Horwood Ltd., Chichister (1989)zbMATHGoogle Scholar
  3. 3.
    Lakshmikantham, V., Bainov, D.D., Simeonov, P.S.: Theory of impulsive differential equations, vol. 6. World scientific, Singapore (1989)Google Scholar
  4. 4.
    Kalman, R.E.: Contributions to the theory of optimal control. Bol. Soc. Mat. Mexicana. 5(2), 102–119 (1960)MathSciNetGoogle Scholar
  5. 5.
    Kalman, R.E.: Mathematical description of linear dynamical systems. J. Soc. Ind. Appl. Math. Ser. A Control 1(2), 152–192 (1963)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Malik, M., Agarwal, R.P.: Exact controllability of an integro-differential equation with deviated argument. Funct. Differ. Equ. 21(1–2), 31–45 (2014)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Debbouche, A., Baleanu, D.: Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems. Comput. Math. Appl. 62(3), 1442–1450 (2011)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Liu, S., Debbouche, A., Wang, J.: ILC method for solving approximate controllability of fractional differential equations with non-instantaneous impulses. J. Comput. Appl. Math. 339, 343–355 (2018)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Hilger, S.: Ein Ma\(\beta \)kettenkalkül mit Anwendung aufZentrumsmannigfaltigkeiten, Ph.D. thesis, Universit\(\ddot{a}\)t, W\(\ddot{u}\)rzburg (1988)Google Scholar
  10. 10.
    Naidu, D.: Singular perturbations and time scales in control theory and applications: an overview. Dyn. Contin. Discret. Impuls. Syst. Ser. B 9, 233–278 (2002)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Zhuang, K.: Periodic solutions for a stage-structure ecological model on time scales. Electron. J. Differ. Equ. 2007(88), 1–7 (2007)MathSciNetGoogle Scholar
  12. 12.
    Ferhan, A.M., Biles, D.C., Lebedinsky, A.: An application of time scales to economics. Math. Comput. Model. 43(7), 718–726 (2006)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Ferhan, A.M., Uysal, F.: A productioninventory model of HMMS on time scales. Appl. Math. Lett. 21(3), 236–243 (2008)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Davis, M.J., Gravagne, I.A., Jackson, B.J., Marks, I.I., Robert, J.: Controllability, observability, realizability and stability of dynamic linear systems. Electron. J. Differ. Equ. 2009(37), 1–32 (2009)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Bohner, M., Wintz, N.: Controllability and observability of time-invariant linear dynamic systems. Math. Bohem. 137(2), 149–163 (2012)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Lupulescu, V., Younus, A.: On controllability and observability for a class of linear impulsive dynamic systems on time scales. Math. Comput. Model. 54(5), 1300–1310 (2011)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Younus, A., Ur Rahman, G.: Controllability, observability, and stability of a volterra integro-dynamic system on time scales. J. Dyn. Control Syst. 20(3), 383–402 (2014)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Lupulescu, V., Younus, A.: Controllability and observability for a class of time-varying impulsive systems on time scales. Electron. J. Qual. Theory Differ. Equ. 2011(95), 1–30 (2011)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Bohner, M., Peterson, A.: Dynamic Equations on Time Scales. Birkhäuser, Basel (2001)zbMATHGoogle Scholar
  20. 20.
    Bohner, M., Peterson, A.: Advances in Dynamic Equations on Time Scales. Birkhäuser, Boston, MA (2003)zbMATHGoogle Scholar
  21. 21.
    DaCunha, J.J.: Transition matrix and generalized matrix exponential via the PeanoBaker series. J. Differ. Equ. Appl. 11(15), 1245–1264 (2005)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Jackson, B.J.: A general linear systems theory on time scales: Transforms, Stability, and Control, Ph.D. Thesis, Baylor University, (2007)Google Scholar
  23. 23.
    Bohner, M., Peterson, A.: A survey of exponential functions on time scales. Cubo Mat. Educ. 3(2), 285–301 (2001)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Agarwal, R.P., Bohner, M.: Basic calculus on time scales and some of its applications. Results Math. 35, 3–22 (1999)MathSciNetzbMATHGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2019

Authors and Affiliations

  1. 1.School of Basic SciencesIndian Institute of Technology MandiMandiIndia

Personalised recommendations